# SDR CA160205002

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 10,660 hours
- Engine: Pwa JT15D5
- System (JASC): 2440 · External Power System
- Part: Ground Stud
- Part number: 551202118
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A POST FLIGHT INSPECTION OF THE ACFT IT WAS OBSERVED THAT THE SIDE OF THE FUSELAGE, ADJACENT THE EXTERNAL POWER PLUG WAS WARN TO TOUCH.  INVESTIGATION OF THE AREA REVEALED THAT THE GROUND CABLE OF THE EXTERNAL POWER PLUG WAS NOT CORRECTLY INSTALLED, NOT PROVIDING ADEQUATE GROUND.  DURING INSTALLATION OF THE GROUND LUG, A LAYER OF PRC, USED TO PROTECT THE AREA FROM MOISTURE HAD BEEN INSTALLED BETWEEN THE GROUND CABLE AND FUSELAGE, GROUND POINT. OVER TIME THIS HAD BECOME LOOSE CAUSING POOR CONTACT AND CORROSION OF THE GROUND LUG.  THE GROUND CABLE WAS REMOVED,  THE AREA CLEANED AND INVESTIGATED FOR ANY ADDITIONAL DAMAGE. NO DAMAGE WAS NOTED. GROUND CABLE WAS INSTALLED IAW CESSNA AMM CHAPTER 24 AND CHECKED SERVICEABLE.
